zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Hybrid iterative scheme for generalized equilibrium problems and fixed point problems of finite family of nonexpansive mappings. (English) Zbl 1226.47076
Summary: We introduce a new mapping and a hybrid iterative scheme for finding a common element of the set of solutions of a generalized equilibrium problem and the set of common fixed points of a finite family of nonexpansive mappings in a Hilbert space. Then we prove the strong convergence of the proposed iterative algorithm to a common fixed point of a finite family of nonexpansive mappings which is a solution of the generalized equilibrium problem. The results obtained in this paper extend the recent ones of {\it S. Takahashi} and {\it W. Takahashi} [Nonlinear Anal., Theory Methods Appl. 69, No. 3, A, 1025--1033 (2008; Zbl 1142.47350)].

47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
Full Text: DOI
[1] Goebel, K.; Kirk, W. A.: Topics in metric fixed point theory. Cambridge stud. Adv. math. 28 (1990) · Zbl 0708.47031
[2] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems. Math. stud. 63, 123-145 (1994) · Zbl 0888.49007
[3] Combettes, P. L.; Hirstoaga, A.: Equilibrium programming in Hilbert spaces. J. nonlinear convex anal. 6, 117-136 (2005) · Zbl 1109.90079
[4] Moudafi, A.; Thera, M.: Proximal and dynamical approaches to equilibrium problems. Lecture notes in economics and mathematical systems 477, 187-201 (1999)
[5] Tada, A.; Takahashi, W.: Strong convergence theorem for an equilibrium problem and a nonexpansive mapping. J. optim. Theory appl. 133, 359-370 (2007) · Zbl 1147.47052
[6] Takahashi, S.; Takahashi, W.: Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces. J. math. Anal. appl. 331, 506-515 (2007) · Zbl 1122.47056
[7] Takahashia, S.; Takahashi, W.: Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space. Nonlinear anal. 69, 1025-1033 (2008) · Zbl 1142.47350
[8] Iiduka, H.; Takahashi, W.: Weak convergence theorem by Cesàro means for nonexpansive mappings and inverse-strongly monotone mappings. J. nonlinear convex anal. 7, 105-113 (2006) · Zbl 1104.47059
[9] Combettes, P. L.; Hirstoaga, S. A.: Equilibrium programming in Hilbert spaces. J. nonlinear convex anal. 6, No. 1, 117-136 (2005) · Zbl 1109.90079
[10] Atsushiba, S.; Takahashi, W.: Strong convergence theorems for a finite family of nonexpansive mappings and applications, in: B.N. Prasad birth centenary commemoration volume. Indian J. Math. 41, No. 3, 435-453 (1999) · Zbl 1055.47514
[11] Takahashi, W.; Shimoji, K.: Convergence theorems for nonexpansive mappings and feasibility problems. Math. comput. Modelling 32, 1463-1471 (2000) · Zbl 0971.47040
[12] Takahashi, W.: Nonlinear functional analysis. (2000) · Zbl 0997.47002
[13] Xu, H. K.: Another control condition in an iterative method for nonexpansive mappings. Bull. austral. Math. soc. 65, 109-113 (2002) · Zbl 1030.47036
[14] Suzuki, T.: Strong convergence of Krasnoselskii and manns type sequences for one-parameter nonexpansive semigroups without Bochner integrals. J. math. Anal. appl. 305, 227-239 (2005) · Zbl 1068.47085